# SDR 2013FA0000199

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 24,114 hours
- Engine: Cont IO520BB
- Engine time: 222 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0910
- Condition: Failed
- Location: Nav Lights
- Part time: 2,930 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE NAV LIGHT AS BEING INOPERATIVE.  ON TROUBLESHOOTING, THE TECH FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  NO PROBABLE CAUSE AT THIS TIME.  REPLACED THE CIRCUIT BREAKER.
